# SDR LR7A9708R

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287F
- Make and model: Lkheed 188C
- Aircraft serial: 1148
- Engine: Allsn 501D13
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 6847100
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE WILL NOT SUSTAIN RPM ABOVE 7000 RPM.  PREPARED AIRCRAFT FOR FERRY FLIGHT PER ZIA MAINTENANCE MANUAL GMM 04-07-01 BY INSTALLING FERRY KIT.  FRAGMENTS FOUND IN TAIL PIPE.  AIRCRAFT FERRIED TO ANC ON 7/18/97 DUE AKN RUNWAY CLOSURE.  NR 4 ENGINE WAS CHANGED.  ENGINE RUNS C/W.  RELEASED FOR SERVICE.  (M)
